Almost fixed point property for digital spaces associated with Marcus-Wyse topological spaces


Sang-Eon Han - Department of Mathematics Education, Institute of Pure and Applied Mathematics, Chonbuk National University, Jeonju-City Jeonbuk, 54896, Republic of Korea.


The present paper studies almost fixed point property for digital spaces whose structures are induced by Marcus-Wyse (M-, for brevity) topology. In this paper we mainly deal with spaces X which are connected M-topological spaces withM-adjacency (MA-spaces or M-topological graphs for short) whose cardinalities are greater than 1. Let MAC be a category whose objects, denoted by Ob(MAC), are MA-spaces and morphisms are MA-maps between MA-spaces (for more details, see Section 3), and MTC a category of M-topological spaces as Ob(MTC) and M-continuous maps as morphisms of MTC (for more details, see Section 3). We prove that whereas any MA-space does not have the fixed point property (FPP for short) for any MA-maps, a bounded simple MA-path has the almost fixed point property (AFPP for short). Finally, we refer the topological invariant of the FPP for M-topological spaces from the viewpoint of MTC.


Digital topology, fixed point property, Marcus-Wyse topology, MA-map, MA-isomorphism, MA-homotopy, MA-space, MA-contractibility, M-topological graph, almost fixed point property.


[1] P. Alexandroff,/ Diskrete Räume,/ Mat. Sb.,/ 2 (1937), 501–518.
[2] L. Boxer,/ A classical construction for the digital fundamental group,/ J. Math. Imaging Vision,/ 10 (1999), 51–62.
[3] R. F. Brown,/ The Lefschetz fixed point theorem,/ Scott, Foresman and Co., Glenview, Ill.-London,/ (1971).
[4] V. A. Chatyrko, S.-E. Han, Y. Hattori,/ Some remarks concerning semi-\(T_{1/2}\) spaces,/ Filomat,/ 28 (2014), 21–25.
[5] O. Ege, I. Karaca,/ Lefschetz fixed point theorem for digital images,/ Fixed Point Theorey Appl.,/ 2013 (2013), 13 pages.
[6] S.-E. Han,/ On the classication of the digital images up to a digital homotopy equivalence,/ J. Comput. Commun. Res.,/ 10 (2000), 194–207.
[7] S.-E. Han,/ Non-product property of the digital fundamental group,/ Inform. Sci.,/ 171 (2005), 73–91.
[8] S.-E. Han,/ On the simplicial complex stemmed from a digital graph,/ Honam Math. J.,/ 27 (2005), 115–129.
[9] S.-E. Han,/ Equivalent \((k_0, k_1)\)-covering and generalized digital lifting,/ Inform. Sci.,/ 178 (2008), 550–561.
[10] S.-E. Han,/ The k-homotopic thinning and a torus-like digital image in \(Z^n\),/ J. Math. Imaging Vision,/ 31 (2008), 1–16.
[11] S.-E. Han,/ KD-\((k_0, k_1)\)-homotopy equivalence and its applications,/ J. Korean Math. Soc.,/ 47 (2010), 1031–1054.
[12] S.-E. Han,/ Fixed point theorems for digital images,/ Honam Math. J.,/ 37 (2015), 595–608.
[13] S.-E. Han,/ Generalizations of continuity of maps and homeomorphisms for studying 2D digital topological spaces and their applications,/ Topology Appl.,/ 196 (2015), 468–482.
[14] S.-E. Han,/ Banach fixed point theorem from the viewpoint of digital topology,/ J. Nonlinear Sci. Appl.,/ 9 (2016), 895–905.
[15] S.-E. Han,/ Contractibility and fixed point property: the case of Khalimsky topological spaces,/ Fixed Point Theory Appl.,/ 2016 (2016), 20 pages.
[16] S.-E. Han, W.-J. Chun,/ Classification of spaces in terms of both a digitization and a Marcus Wyse topological structure,/ Honam Math. J.,/ 33 (2011), 575–589.
[17] S.-E. Han, B. G. Park,/ Digital graph \((k_0, k_1)\)-homotopy equivalence and its applications,/ http://atlas-conferences. com/c/a/k/b/35.htm,/ (2003).
[18] S.-E. Han, B. G. Park,/ Digital graph \((k_0, k_1)\)-isomorphism and its applications,/ k/b/36.htm,/ (2003).
[19] S.-E. Han, W. Yao,/ Homotopy based on Marcus-Wyse topology and its applications,/ Topology Appl.,/ 201 (2016), 358–371.
[20] G. T. Herman,/ Oriented surfaces in digital spaces,/ CVGIP: Graph. Models Image Proc.,/ 55 (1993), 381–396.
[21] E. Khalimsky,/ Motion, deformation and homotopy in finite spaces,/ Proceedings of the IEEE International Conference on Systems, Man and Cybernetics,/ (1987), 227–234.
[22] E. Khalimsky, R. Kopperman, P. R. Meyer,/ Computer graphics and connected topologies on finite ordered sets,/ Topology Appl.,/ 36 (1990), 1–17.
[23] T. Y. Kong, A. Rosenfeld,/ Topological algorithms for digital image processing,/ Elsevier Science, Amsterdam,/ (1996).
[24] S. Lefschetz,/ Topology,/ Amer. Math. Soc., New York,/ (1930).
[25] S. Lefschetz,/ On the fixed point formula,/ Ann. of Math.,/ 38 (1937), 819–822.
[26] A. Rosenfeld,/ Digital topology,/ Amer. Math. Monthly,/ 86 (1979), 621–630.
[27] A. Rosenfeld,/ Continuous functions on digital pictures,/ Pattern Recogn. Lett.,/ 4 (1986), 177–184.
[28] J. Šlapal,/ Topological structuring of the digital plane,/ Discrete Math. Theor. Comput. Sci.,/ 15 (2013), 165–176.
[29] F. Wyse, D. Marcus,/ Solution to problem 5712,/ Amer. Math. Monthly,/ 77 (1970), 1119.


XML export